# SDR 97ZZZX1310

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23TL
- Make and model: Piper PA-31-350
- Aircraft serial: 318152172
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Breaker
- Part number: 454657
- Condition: Failed
- Location: Flap
- Part time: 3,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUTGOING RUN-UP AFTER ANNUAL INSPECTION, FOUND BOTH COWL FLAPS INOPERABLE.  TROUBLESHOT AND FOUND 10-AMP CIRCUIT BREAKER, P/N 454-657, FAILED TO OPEN.  REPLACED BREAKER WITH NEW AND OPERATIONAL CHECKED GOOD.  CUT OPEN OLD BREAKER AND FOUND CORROSION ON CONTACTS AND ALL INTERNAL PARTS.
